# SDR IPXA2024020952990

- Difficulty date: January 9, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CTR WING BOX R/H SIDE SURFACE HAS CORROSION AT STRINGER 15 AND 27.5 INCH FROM CL. (114-02) ORIGINAL MATERIAL THICKNESS OF CENTER WING UPPER FWD & CENTER SKIN AT BLENDED SMOOTH AREAS BETWEEN STA X=-27 & X=-31 ABOVE STRG 15 LOCATION IS 0.159" THICK I.A.W DAC DWG APB7441 & APB7447
